Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Nausea, tingling up to heart, squeezing pain, increased heartbeat, numb feet. What happened?

Last night i was riding in the car with my friend and all of a sudden i got a nauseous feeling in the pit of my stomach . That feeling then turned into a sort of tingle that shot up to my heart and turned into a squeezing/stinging pain. My heart then began to beat very hard and quite fast, making me sweat a little bit also. My feet also went sort of numb and my hands got shakey. This happened for a few minutes and then subsided but my heart continued to race for a good 10-15 minutes after that. I am only 18 and i have never felt anything like this happen before. What possibly happened to me?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello rachael.wehrle , did you ever had this kind of feeling earlier i meant of milder variety if any ? did you take alcohol ? or were having dyspepsia prior to the event ? . I would firmly suggest you to get a baseline ECG/ electrocardiography to rule out any arrythmia or accessory pathway syndromes like WPW syndrome . Please seek opinion from your primary physician at the earliest. Hope i have helped you with my answer . Take care
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor